# SDR CA040504007

- Difficulty date: September 19, 2003
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 12,774 hours
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AE92181
- Condition: Cracked
- Location: Exhaust Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER WAS CRACKED FROM SPARK PLUG HOLE TO SPARK PLUG HOLE ON THE EXHAUST SIDE.  THE CRACK HAD OPENED UP TO A SIGNIFICANT SIZE HOLE MAKING THE EXHAUST VALVE VISIBLE FROM BETWEEN THE FINS.  THE LEAKING EXHAUST GASES HAD BURNED AWAY A PORTION OF THE FINS AROUND THE OPENING.
